MathSciNet Relay Station
MathSciNet bibliographic data
MR1851172 (2002g:53093) 53C38
Grossman, Daniel A.; Gu, Weiqing Uniqueness of volume-minimizing submanifolds calibrated by the first Pontryagin form. Trans. Amer. Math. Soc. 353 (2001), no. 11, 4319–4332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement